# SDR CALA0100088

- Difficulty date: February 1, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LEFT W/W FORWARD I/B (FWD OF MLG ATTACH) ANGLE T-FITTING.  THE FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW SRM 51-30-05 AND 51-30-3.
